MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE¿, CHECK VALVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE¿, CHECK VALVE; STOPCOCK, I.V. SET
Catalog Number CH3557
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation pending.
 
Event or Problem Description
The event involved a 12" (30 cm) appx 2.4 ml, ext set w/microclave¿, check valve where it was reported that manufacturing associates performed sample collection per workflow.While performing sample collection they noticed a leak was coming from the base of the check valve of the sampling system closed plastic sterile 2.2ml, (oracle#: 108651, internal lot#:sm0705328, supplier lot#:5943362) which is welded onto the bioreactor bag as a sample port.A hemostat was immediately placed on the line close to the cell bag and the sampling port clamp was closed.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
A couple of photos were shared by customer, where is observed 2 different tears in the tube at the base of the check valve, the icu medical device is connected to an unknown set and not additional damage are observed.One used sample was received for evaluation connected to an unknown, sartorius bag.As received it was confirmed two different tears in the tube at the base of the check valve (white side).Due to the check valve flow direction and the sartorius bag connection, it was not possible to do it leak test at the device.Complaint of leaks can be confirmed based in the physical sample evaluation.Based in the tear this would be as a leak results.The probable cause of how, where and when this conditions happened it's unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE¿, CHECK VALVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17401053
Report Number9617594-2023-00441
Device Sequence Number6054694
Product Code FMG
UDI-Device Identifier00887709076389
UDI-Public(01)00887709076389(17)270401(10)5943362
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3557
Device Lot Number5943362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOREACTOR BAG, UNK MFR
Patient SexUnknown